# SDR ANCF2015010301

- Difficulty date: January 3, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 13,702 hours, 13,150 cycles
- System (JASC): 3251 · Steering Unit
- Part: Controller
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEEL NW STEERING FAULT.  IAW TSM 32-51-00-810-811-A FAILURE OF THE NOSE WHEEL STEERING WAS ACCOMPLISHED & AMM 32-51-51-000-400- 001-A THE NOSE WHEEL STEERING SERVO CONTROL WAS R & R.  AMM 32-51-00-710-004-A & 32-51-00-720-A FUNCTIONAL TEST OF THE NOSE WHEEL STEERING WITH HAND WHEEL & PEDALS WERE PERFORMED.  TEST WAS SATISFACTORY PN C24736100-1 SN OFF Y10354 SN ON H2557.
